Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 210, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Aug 17, 2009, 2:08 AM CDT for Osage County, Shawnee County, Kansas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2009, 2:08 AM CDT (07:08 UTC)
- Expired
- Aug 17, 2009, 2:29 AM CDT
- In force
- 21 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
Counties Osage County, KS, Shawnee County, KS
The radar
The Topeka radar (KTWX), 53 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 7.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3341 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 358 m²/s²
- Significant tornado parameter
- 5.2
- Supercell composite
- 26.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KTOP 170708 SVRTOP KSC139-177-170800- /O.NEW.KTOP.SV.W.0210.090817T0708Z-090817T0800Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TOPEKA KS 208 AM CDT MON AUG 17 2009 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN OSAGE COUNTY IN EAST CENTRAL KANSAS... SOUTHEASTERN SHAWNEE COUNTY IN EAST CENTRAL KANSAS... * UNTIL 300 AM CDT * AT 206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BURLINGAME...OR 24 MILES SOUTHWEST OF TOPEKA...MOVING NORTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... BURLINGAME... SCRANTON... CARBONDALE... OVERBROOK... RICHLAND... THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 158 AND 163. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING. THIS IS A DANGEROUS STORM AND MAY PRODUCE WINDS IN EXCESS OF 60 MPH...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. MOVE INDOORS NOW AND STAY AWAY FROM WINDOWS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE WEATHER INFORMATION. && LAT...LON 3898 9550 3872 9550 3861 9589 3883 9593 TIME...MOT...LOC 0708Z 238DEG 29KT 3873 9585 $$
2 follow-up statements
000 WWUS53 KTOP 170717 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 217 AM CDT MON AUG 17 2009 KSC139-177-170800- /O.CON.KTOP.SV.W.0210.000000T0000Z-090817T0800Z/ SHAWNEE-OSAGE- 217 AM CDT MON AUG 17 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR NORTHEASTERN OSAGE AND SOUTHEASTERN SHAWNEE COUNTIES... AT 216 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR SCRANTON...OR 19 MILES SOUTH OF TOPEKA...MOVING NORTHEAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... CARBONDALE...EXTREME SOUTH CENTRAL TOPEKA...OVERBROOK AND RICHLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE HAIL IS LIKELY WITH THIS SEVERE THUNDERSTORM. MOVE INDOORS NOW...AND AVOID WINDOWS. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR SAFETY MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OR A BASEMENT AND AVOID WINDOWS. && LAT...LON 3898 9550 3875 9550 3869 9576 3887 9582 TIME...MOT...LOC 0717Z 241DEG 33KT 3877 9573 $$
000 WWUS53 KTOP 170729 SVSTOP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 229 AM CDT MON AUG 17 2009 KSC139-177-170738- /O.CAN.KTOP.SV.W.0210.000000T0000Z-090817T0800Z/ SHAWNEE-OSAGE- 229 AM CDT MON AUG 17 2009 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE AND SOUTHEASTERN SHAWNEE COUNTIES HAS BEEN CANCELLED... AT 228 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED. RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM. LAT...LON 3898 9550 3875 9550 3869 9576 3887 9582 TIME...MOT...LOC 0728Z 241DEG 33KT 3882 9562 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 12:04 AM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Aug 17, 12:04 AM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 1204 AM CDT MON AUG 17 2009 .UPDATE... UPDATED FOR 06Z TAF PACKAGE. && .DISCUSSION... SEE PREVIOUS DISCUSSION ATTACHED. && .AVIATION... THUNDERSTORMS ARE PREDOMINANT AVIATION CONCERN THROUGH THE TAF PERIOD. ONGOING CONVECTION WILL LIKELY CONTINUE TO BE SCATTERED AND INTERMITTENTLY IMPACT TAF SITES THROUGH 08Z. EXPECT INCREASE IN TSTORM COVERAGE FROM 09Z ON OUT...AND HAVE KEPT A PREDOMINANT TS GROUP IN THE TAFS FOR THIS TIME AS A DISTURBANCE COMES OUT OF THE ROCKIES. CONDITIONS WILL RAPIDLY DETERIORATE WITHIN TSTORMS AS VERY HEAVY RAIN AND FREQUENT LIGHTNING ARE LIKELY WITH SOME SMALL HAIL POSSIBLE. EMBEDDED MICROBURSTS ARE ALSO POSSIBLE WITH SOME OF THESE STORMS. GRADUALLY BACKED OFF TO VCTS AND CB GROUPS TO INDICATE LESSER CHANCES OF THUNDERSTORMS AFTER SUNRISE. HOWEVER...PRECIP COULD HOLD IN INTO THE MID MORNING HOURS. WINDS SHOULD REMAIN LARGELY FROM THE NORTHEAST WITH VARIABLE GUSTY WINDS NEAR STORMS. && .PREV DISCUSSION... /ISSUED 639 PM CDT SUN AUG 16 2009/ DISCUSSION... FRONTAL BOUNDARY DRAPED NE SW ACROSS THE FORECAST AREA...WITH FINE LINE DRIFTING TOWARD THE RADAR ATTM. WEST SOUTHWESTERLY FLOW ALOFT MAKING FOR SLOW PROGRESS. AREA AHEAD OF THE FRONT IS NEARLY UNCAPPED AND AROUND CONVECTIVE TEMPERATURES...AND CU FIELD APPEARS TO BE INCREASING IN DEPTH WITH TIME. THIS AFTERNOON...ONLY FORCING FOR LIFT THIS AFTERNOON IS FRONT ITSELF. THERE IS GOOD INSTABILITY ALOFT WITH MORNING SOUNDING AROUND 2800 J/KG...AND 0-6KM SHEAR 30-40KTS WOULD BE SUFFICIENT TO SUPPORT AN UPDRAFT...BUT FRONT MAY NOT BE STRONG ENOUGH TO OVERCOME LAST BIT OF THE AFTERNOON CAP. WILL CARRY SLT CHANCE/CHANCE ACROSS THE SE...BUT IF CELLS DONT GO IN THE NEXT FEW HOURS IT WILL PROBABLY BE LATER TONIGHT BEFORE ACTIVITY COMES IN. TONIGHT/MONDAY...SOME DIFFERENCES IN THE MODELS AS TO TIMING/PLACEMENT OF OVERNIGHT CONVECTION. STRONG SHORTWAVE TROF VISIBLE OVER THE ROCKIES EXPECTED TO MOVE INTO OUR AREA OVERNIGHT...INITIALLY INCREASING THE LLJ OVER THE 850 BOUNDARY THEN MOVING OVER THE AREA MONDAY MORNING. GFS DEVELOPS MCS IN NORTH CENTRAL KANSAS AFTER MIDNIGHT AND PROPAGATES CONVECTION EASTWARD WITH FOCUS ALONG AND NORTH OF I70 THEN SOUTHEAST IN THE LATE AFTERNOON. SIMILAR INITIAL DEVELOPMENT IN THE NAM SLIGHTLY SOUTH...WITH EC SHOWING A SLIGHTLY FARTHER SOUTHWARD SHIFT. WITH MESOSCALE INFLUENCES ON DEVELOPMENT AND PROPAGATION HAVE GONE WITH HIGHER POPS FROM 06 TO 18Z...WITH FIRST 6 HRS HIGHER POPS IN NC KS AND LATER 6 HIGHER POPS EAST CENTRAL AS FOCUS SHIFTS EAST WITH TIME. PW VALUES AROUND 2 INCHES IN THE COLUMN WILL MAKE HEAVY RAIN A CONCERN...AND GOOD INSTABILITY AND LAPSE RATES ALOFT WILL MAKE HAIL A THREAT AS WELL. NO FLOOD WATCH AT THIS TIME AS AREA WIDE GUIDANCE VALUES ARE GENERALLY 2-3 INCHES. RAIN CONTINUING INTO THE MORNING COUPLED WITH COOL CONVECTIVE OUTFLOWS AND CLOUDS WOULD LEAD TO COOLER HIGHS AND HAVE GRIDS AS SUCH. 67 EXTENDED FORECAST...THE EXTENDED IS CHARACTERIZED BY AN ACTIVE UPPER AIR PATTERN FORECAST TO PERSIST ACROSS THE CENTRAL CONUS THROUGH MID WEEK. AN INITIAL SHORTWAVE TROUGH WILL BE IN THE PROCESS OF EJECTING NORTHEASTWARD INTO THE NORTHERN GREAT LAKES MONDAY NIGHT. A SECONDARY AND WEAKER SHORTWAVE TROUGH WILL DROP INTO NORTHERN UTAH ON TUESDAY AND BEGIN TO DEAMPLIFY IN RESPONSE TO A LARGER UPPER DISTURBANCE ON ITS HEELS. THIS SYSTEM WILL ENTER THE CENTRAL PLAINS WEDNESDAY INTO THURSDAY AND SLOWLY EXIT THE REGION THEREAFTER. AT THE SURFACE...A FRONTAL BOUNDARY WILL PERSIST ACROSS/NEAR THE TOPEKA COUNTY WARNING AREA MONDAY NIGHT THROUGH THURSDAY THANKS TO A PERSISTENT UPPER PATTERN DESCRIBED ABOVE. WITH FAVORABLE PERIODS OF LARGE SCALE ASCENT AND ABUNDANT MOISTURE PRESENT...PERIODS OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS MOST OF THE AREA MONDAY NIGHT THROUGH THURSDAY. THE EXACT TIMING AND LOCATION OF PRECIPITATION WILL BE BETTER REFINED WITH SUBSEQUENT FORECASTS AS MODEL CONSENSUS IMPROVES AND MESOSCALE DETAILS BECOME RESOLVED. WILL NEED TO MONITOR FLASH FLOOD POTENTIAL AS THE WEEK PROGRESSES WITH ANTICIPATED POSSIBILITY OF SEVERAL PRECIPITATION EVENTS ACROSS THE AREA WITH TIME. A COLD FRONT ASSOCIATED WITH THE MID WEEK UPPER DISTURBANCE WILL MOVE THROUGH THE AREA ON THURSDAY...EFFECTIVELY ENDING PRECIPITATION CHANCES FOR THE REMAINDER OF THE FORECAST AS DRIER AND COOLER AIR ADVECT INTO THE REGION. TEMPERATURES DURING THE EXTENDED PERIOD WILL BE AT OR SLIGHTLY BELOW NORMAL...AND WILL BE STRONGLY TIED TO BOTH THE FRONTAL POSITION AND CLOUD COVER FROM CONVECTION. BLAIR && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. && BARJENBRUCH
Hazardous weather outlook, Aug 16, 3:27 PM CDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 327 PM CDT SUN AUG 16 2009 KSZ008>012-020>024-026-034>040-054>056-058-059-172030- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 327 PM CDT SUN AUG 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS PORTIONS OF EAST CENTRAL KANSAS. A FEW OF THESE STORMS COULD BE SEVERE...WITH HAIL AND HEAVY RAIN THE PRIMARY THREAT. THUNDERSTORMS ARE EXPECTED TO DEVELOP AFTER MIDNIGHT TONIGHT ACROSS NORTH CENTRAL KANSAS...AND MOVE EAST INTO NORTHEAST AND EAST CENTRAL KANSAS. THE PRIMARY THREAT FROM THESE STORMS WILL BE HEAVY RAIN AND HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CONTINUED CHANCE FOR THUNDERSTORMS MONDAY THROUGH THURSDAY ACROSS THE AREA. SOME OF THE THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT...BUT ARE ENCOURAGED TO REPORT ANY SIGNIFICANT RAINFALL AMOUNTS THAT MAY OCCUR TONIGHT. 67/BLAIR
In the hours before
Local storm report, Aug 17, 1:14 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
114 AM CDT MON AUG 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 AM HAIL 1 S BAILEYVILLE 39.83N 96.18W
08/17/2009 E2.00 INCH NEMAHA KS TRAINED SPOTTER
&&
BARJENBRUCHSpecial weather statement, Aug 17, 1:17 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 117 AM CDT MON AUG 17 2009 KSZ010-170700- MARSHALL- 117 AM CDT MON AUG 17 2009 ...SIGNIFICANT WEATHER ALERT FOR MARSHALL COUNTY... THROUGH 200 AM CDT...A SMALL CLUSTER OF THUNDERSTORMS WILL MOVE NORTHEAST AT 35 MPH ACROSS PORTIONS OF MARSHALL COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS CLUSTER OF STORMS IS CAPABLE OF PRODUCING NICKEL SIZE HAIL...WINDS UP TO 40 MPH AND TORRENTIAL RAINFALL. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE FRANKFORT AND BEATTIE. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
Local storm report, Aug 17, 1:19 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
119 AM CDT MON AUG 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 AM HAIL 4 SW BAILEYVILLE 39.80N 96.24W
08/17/2009 E1.75 INCH NEMAHA KS TRAINED SPOTTER
&&
GARGANLocal storm report, Aug 17, 1:21 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
121 AM CDT MON AUG 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM HAIL S SENECA 39.83N 96.06W
08/17/2009 E0.88 INCH NEMAHA KS TRAINED SPOTTER
&&
BARJENBRUCHSpecial weather statement, Aug 17, 1:21 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 121 AM CDT MON AUG 17 2009 KSZ038-039-170645- SHAWNEE-WABAUNSEE- 121 AM CDT MON AUG 17 2009 ...SIGNIFICANT WEATHER ALERT FOR SHAWNEE AND WABAUNSEE COUNTIES... THROUGH 145 AM CDT...A SMALL CLUSTER OF THUNDERSTORMS WILL MOVE NORTHEAST AT 40 MPH ACROSS PORTIONS OF SHAWNEE AND WABAUNSEE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS CLUSTER OF STORMS IS CAPABLE OF PRODUCING NICKEL SIZE HAIL...WINDS UP TO 40 MPH AND TORRENTIAL RAINFALL. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE KEENE...MAPLE HILL...DOVER...WILLARD...ROSSVILLE... AUBURN...SILVER LAKE AND WESTERN TOPEKA. MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS 169 AND 176 COULD ALSO BE AFFECTED. MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE MARKERS 332 AND 355 COULD ALSO BE AFFECTED. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
Special weather statement, Aug 17, 1:46 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 146 AM CDT MON AUG 17 2009 KSZ038-039-055-170715- OSAGE-SHAWNEE-WABAUNSEE- 146 AM CDT MON AUG 17 2009 ...SIGNIFICANT WEATHER ALERT FOR SHAWNEE...WABAUNSEE AND OSAGE COUNTIES... THROUGH 215 AM CDT...A SMALL CLUSTER OF THUNDERSTORMS WILL MOVE EAST AT 30 MPH ACROSS PORTIONS OF SHAWNEE...WABAUNSEE AND OSAGE COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS CLUSTER OF STORMS IS CAPABLE OF PRODUCING NICKEL SIZE HAIL...WINDS UP TO 40 MPH...TORRENTIAL RAINFALL AND FREQUENT LIGHTNING. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE AUBURN...CARBONDALE...PAULINE...TOPEKA...BERRYTON...TECUMSEH AND RICHLAND. MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS 158 AND 188 COULD ALSO BE AFFECTED. MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE MARKERS 349 AND 355 COULD ALSO BE AFFECTED. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 10:14 PM CDT | Severe Thunderstorm Warning | TOP | Morris | 46 min |
| Aug 16, 11:20 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson | 24 min |
| Aug 16, 11:59 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie | 46 min |
| Aug 17, 12:28 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha, Pottawatomie | 47 min |
| Aug 17, 1:09 AM CDT | Severe Thunderstorm Warning | TOP | Nemaha | 30 min |
| Aug 17, 5:52 AM CDT | Areal Flood Advisory | TOP | Clay, Cloud, Dickinson, Ottawa | 3 hr |
| Aug 17, 6:04 AM CDT | Areal Flood Advisory | TOP | Douglas, Jefferson, Shawnee | 3 hr |
| Aug 17, 6:47 AM CDT | Areal Flood Advisory | TOP | Dickinson, Geary, Morris, Pottawatomie, Riley | 3 hr |
| Aug 17, 8:25 AM CDT | Areal Flood Advisory | TOP | Douglas, Jackson, Jefferson, Shawnee | 80 min |
| Aug 17, 9:46 AM CDT | Areal Flood Advisory | TOP | Jefferson | 59 min |
| Aug 17, 10:50 AM CDT | Areal Flood Advisory | TOP | Douglas, Franklin, Jefferson, Osage | 98 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.